# SDR AUS20020090

- Difficulty date: February 6, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pipe
- Part number: 0800400261
- Condition: Corroded
- Location: Aircraft Fuel Di
- Part time: 6,051 cycles
- Component: Aircraft Fuel Di
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) RH INBOARD FUEL TRANSFER PIPE CORRODED AND LEAKING.
